# SDR UIEA2016051600299

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,368 hours, 5,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 5142
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L1, R2, L5 DOOR EMER EXIT SIGNS INOPERABLE.  IAW AMM 33-51-04-002-009-001, 33-51-402-012-001 REV 86, REPLACED M7915, M7923 POWER SUPPLY.  IAW AMM 33-51-04-402-012-001 REV 86 PFM TEST OF THE POWER SUPPLY & RESULT WAS SATISFACTORY.
